# SDR ASAA2023090144938

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 2,026 hours, 599 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 "DRIVE" LIGHT REMAINS EXTINGUISHED WITH #2 ENGINE SHUT DOWN ILLUMINATED ABOUT 10 MINUTES AFTER SHUTDOWN. GROUNDED - YES. ON DEFERRAL.
